# SDR UPS96405727

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 575
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED CRACK IN EQUIP COOLING OUTLET, BS 575 LT, STR 44 AT AFT SIDE.  CRACK LENGTH APPROXIMATELY 1.25 INCHES.  REPAIRED SKIN IAW KLM-DFX-96-061, APPROVED PER UPS EFN-747-53-0753.
